# SDR COMA9760256

- Difficulty date: December 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N958CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7111
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 158861
- Condition: Defective
- Location: Parking Brake
- Part time: 5,039 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PARKING BRAKE AND ANTI-SKID CAUTION MESSAGE DURING LANDING APPROACH.  REPLACED THE PARKING BRAKE SHUT OFF VALVE.
